# SDR SWIA201230337

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 40,196 hours, 56,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF STRINGER 20L LEFT CENTER FUSELAGE HAS CORROSION.   REPAIRED AFT END OF STRINGER 20L LEFT CENTER FUSELAGE IN REFERENCE TO SRM.
